Pharmacy Choice Children's Paracetamol 6 - 12 Years Liquid 200ml

Temporary relief of pain and fever
$ 12 .49
In Stock
Free Shipping over $50=
For the temporary relief from the fever and pain associated with teething, headache, immunisation, earache, and symptoms of cold and flu. Strawberry flavour.
Paracetamol 240mg (48mg per 1 mL)
Use strictly as directed. Shake thoroughly before use. Dose in accordance to age as printed on the carton. Repeat dose every 4-6 hours as required with no more than 4 doses in 24 hours.
Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. Incorrect use could be harmful. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.